# SDR RAIA201404140001

- Difficulty date: April 14, 2014
- Submitted: April 15, 2014
- Operation: Air carrier
- Aircraft: N856HK
- Make and model: Emb EMB-145MP
- Aircraft serial: 145441
- Aircraft time: 24,096 hours, 18,675 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 971808
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NR 1 HYD SYSTEM LOW QTY DURING CLIMB, RETURNED TO BLOCK.  MAINTENANCE INSPECTED AND FOUND NR 1 HYD PUMP LEAKING.   REPLACED PUMP AND OPS CHECK GOOD.
